# SDR SWAA2022012578510

- Difficulty date: May 22, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 63,434 hours, 37,107 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W T/E LOWER REAR SPAR CORRIGATED PLATE AT ORSS 261 IS CRACKED. / REMOVED AND REPLACED L/W T/E LOWER REAR SPAR CORRIGATED PLATE AT ORSS 261 IAW SRM 51-40-05-0G-0 AND SRM 51-40-02-0G-0.
